# SDR SWAA2015042738959

- Difficulty date: April 14, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 35,750 hours, 20,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW BULKHEAD WEB CRACKED AT BS 663, LBL 44.  R & R WEB IAW SRM.
